# SDR HEEA0012164

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing Liner
- Part number: 222010548105
- Condition: Broken
- Location: Xmsn Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING LINER IS BROKEN.
